# SDR AWXA0000027

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 42276B00221
- Condition: Cracked
- Location: Bs 727a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS 1 AND 2 CRACK ON FUSLAGE AT LFS 727-727A STR 17L (MARKED).  ROUTED OUT 2 AREAS HFEC PER B737 NTM PT 6 51-00-00 FIG 2-3.  NO CRACK NOTED.  FABRICATED DOUBLER FROM .090 2024T3 R665190 AND INSTALLED PER 53-30-3 FIG 6.
